Alert archive / Kansas / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Kansas City, MO
NWS Kansas City, MO issued this areal flood warning at Jul 2, 2015, 4:27 AM CDT for Linn County, Kansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 4:27 AM CDT (09:27 UTC)
- Expired
- Jul 2, 2015, 4:30 PM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Linn County, KS
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
824
WGUS43 KEAX 020927
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 AM CDT THU JUL 2 2015
KSC107-022130-
/O.NEW.KEAX.FA.W.0021.150702T0927Z-150702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN KS-
427 AM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLOOD WARNING FOR...
LINN COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 430 PM CDT THURSDAY
* AT 426 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING ACROSS THE WARNED AREA.
AS OF 400 AM SEVERAL COUNTY ROADS AND LOW WATER CROSSINGS IN LINN
COUNTY WERE COVERED WITH WATER...RESULTING IN THOSE ROADS BEING
IMPASSABLE.
IN LA CYGNE HIGHWAY 152 AT SHOWALTER WAS CLOSED DUE TO FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LA CYGNE...
MOUND CITY...PLEASANTON AND PRESCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3820 9498 3839 9497 3839 9461 3804 9461
3803 9462 3803 9485
$$
LEIGHTON1 follow-up statement
940
WGUS83 KEAX 021906
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
206 PM CDT THU JUL 2 2015
KSC107-021922-
/O.CAN.KEAX.FA.W.0021.000000T0000Z-150702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN KS-
206 PM CDT THU JUL 2 2015
...THE FLOOD WARNING THAT WAS IN EFFECT FOR LINN COUNTY IN EAST
CENTRAL KANSAS IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3820 9498 3839 9497 3839 9461 3804 9461
3803 9462 3803 9485
$$
SAWWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jul 2, 4:23 AM CDT, 4 minutes earlier.
Area forecast discussion, Jul 2, 4:23 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 423 AM CDT Thu Jul 2 2015 .DISCUSSION... Issued at 423 AM CDT THU JUL 2 2015 After an evening of severe weather it looks like much of the rest of the day should be rather quite. The storms that bubbled up in Kansas City, and points east along Highway 50, eventually put down enough rain and cool air to force an effective frontal boundary into southern Missouri overnight. Aloft, a shortwave trough is noted in the northwest flow, which helped kick off the convection Wednesday evening; but this trough will continue to slide pass the Plains States this morning leaving little chance for any storms to redevelop locally through sunrise and/or much of the morning hours of today as the moisture transport on the associated low level jet settles south with the boundary. However, we will need to continue to watch for any new development in the northwest flow later today as another larger shortwave trough is noted dropping into the Dakotas from Canada. The dynamics of this larger trough look to push the focus for any strong storm development to the west of our forecast area this afternoon, through central Kansas, but the better potential for severe storms will be across far southern Kansas into far southern Missouri where the boundary from the overnight storms should be residing. Additionally, surface conditions will be rather stable locally today as the region will be rather cool as the frontal boundary settles into south, allowing for lovely afternoon highs in the 70s to low 80s. Add this all together, and the the idea is that if any storms can get going across northwest Missouri --and that's a big if-- they should be rather scattered in nature and not organized, thus resulting in little to no severe threat with the afternoon storms. Otherwise for today, will cancel the flash flood watch as it expires in a few hours and there will be no storms developing in the watch area through the morning. Looking beyond today, conditions are looking up for the start of the holiday weekend. Friday and Saturday both may miss out on any stormy weather as the larger trough noted dropping into the Dakotas is expected to ultimately shove the frontal boundary in southern Missouri even farther south taking convection south with it Friday and Saturday. This leaves our area watching for storm inducing warm air advection as the large Dakota trough is followed by a shortwave ridge across the Central Plains. Currently, Friday looks to have a slightly better chance of storms, especially across areas from east central Kansas into central Missouri, but even those chances look low at this time. This leaves Saturday with only slight chance POPs, and those look to sink south Saturday evening. Late in the weekend and into next work week...the general toughing to our east will fill in allowing the local flow across the northern and central Plains to go zonal. This will allow warmer, near normal, temperatures to move back in for Sunday and Monday. Eventually a large synoptic scale trough passing through the Canadian Plains will drive a cold front south into the American Plains, which will likely reach northwest Missouri late Monday night. The activity expected Monday night into Tuesday, as the front moves through, looks to be our next best chance at organized storms with any potential for severe weather. With the frontal passage expected by Tuesday morning, temperatures for the middle of next work week should drop below normal with highs in the 70s to 80s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1244 AM CDT THU JUL 2 2015 Combination of VFR and MVFR conditions currently prevail across the terminals along the Kansas-Missouri state line is expect to persist through the next 24 hours with a steady east wind. Might have issues around sunrise with surface fog thanks to the rain overnight. Otherwise, there is still a small chance for storms at the terminals, but the chance is sufficiently small to not warrant including in the TAF at this time. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Cutter AVIATION...Cutter
Hazardous weather outlook, Jul 1, 4:59 AM CDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 459 AM CDT WED JUL 1 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 459 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON. SOME STORMS MAY PRODUCE HEAVY RAIN AND FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS POSSIBLE THURSDAY AND FRIDAY...AND POSSIBLY INTO THE HOLIDAY WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jul 1, 11:56 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1156 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG LA CYGNE 38.35N 94.76W
07/01/2015 LINN KS LAW ENFORCEMENT
4 POWER POLES DOWN ON 152 HWY. NUMEROUS TRAFFIC SIGNS AND
STOPS BLOWN DOWN.
&&
KBRONISLocal storm report, Jul 2, 12:06 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG ADRIAN 38.40N 94.35W
07/01/2015 BATES MO TRAINED SPOTTER
TWO LARGE TREES DOWN.
&&
ADOLPHSONLocal storm report, Jul 2, 12:11 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 3 S LEE'S SUMMIT 38.87N 94.38W
07/01/2015 JACKSON MO PUBLIC
ROADS FLOODED WITH CARS HALF SUBMERGED NEAR RAINTREE.
PICTURE VIA SOCIAL MEDIA.
&&
ADOLPHSONLocal storm report, Jul 2, 12:12 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD ADRIAN 38.40N 94.35W
07/01/2015 BATES MO TRAINED SPOTTER
ROADS IMPASSABLE.
&&
ADOLPHSONLocal storm report, Jul 2, 12:17 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD ADRIAN 38.40N 94.35W
07/01/2015 BATES MO TRAINED SPOTTER
ROADS IMPASSABLE.
&&
ADOLPHSONLocal storm report, Jul 2, 1:09 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
109 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FUNNEL CLOUD RAYTOWN 39.01N 94.47W
07/01/2015 JACKSON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTING ROTATION DIRECTLY OVER RAYTOWN
59TH AND WOODSON.
0646 PM FUNNEL CLOUD LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO TRAINED SPOTTER
SPOTTERS HAVE BEEN REPORTING A POSSIBLE LOWERING OF THE
FUNNEL CLOUD IN THE UNITY VILLAGE AREA, WITH SPOTTERS IN
THE LEES SUMMIT AIRPORT AREA AND ON VIEW HIGH AT 470
0650 PM TORNADO LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTING LOWERING ROTATION AT BLACKWELL
AND SHANNODOAH LOOKING TOWARD RAYTOWN.
0655 PM TORNADO UNITY VILLAGE 38.95N 94.40W
07/01/2015 JACKSON MO BROADCAST MEDIA
TORNADO CONFIRMED VIA BROADCAST MEDIA HELICOPTER FEED.
DEBRIS AND TRANSFORMERS BLOWN.
0658 PM FUNNEL CLOUD 1 W PLEASANT HILL 38.79N 94.29W
07/01/2015 CASS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTING ROTATION AND FUNNEL CLOUD AT
HWY BB AND HWY 58.
0658 PM FUNNEL CLOUD LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ROTATION IN THEIR VICINITY.
0658 PM TORNADO LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO TRAINED SPOTTER
LOWERING ROTATION REPORTED AT CHIPMAN AND RIVEROCK BY
TRAINED SPOTTER.
0658 PM TORNADO LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ROTATION AT 40TH AND WOODS CHAPEL
AND I-70 ALSO. ROTATION LOWERING.
0729 PM FUNNEL CLOUD 3 NNE PLEASANT HILL 38.83N 94.25W
07/01/2015 CASS MO OFFICIAL NWS OBS
BRIEF FUNNEL SPOTTED NORTHEAST OF NWS OFFICE AT 729 PM.
QUICKLY DISSIPATED BUT BROAD ROTATION CONTINUED.
0732 PM FUNNEL CLOUD 5 E LEAWOOD 38.97N 94.52W
07/01/2015 JACKSON MO BROADCAST MEDIA
REPORT OF FUNNEL NEAR 82ND AND TROOST. PUBLIC REPORT
RELAYED VIA BROADCAST MEDIA.
0805 PM TSTM WND DMG 5 SSE GREENWOOD 38.79N 94.31W
07/01/2015 CASS MO LAW ENFORCEMENT
2 TO 3 INCH TREE LIMBS REPORTED DOWN NEAR THE 24000 BLOCK
OF HWY 58, POSSIBLY DUE TO TORNADO
0805 PM TORNADO SE PLEASANT HILL 38.79N 94.27W
07/01/2015 CASS MO TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON GROUND AT HWY 7 AND HWY 58.
0824 PM HAIL 6 WSW SEDALIA 38.68N 93.33W
07/01/2015 E1.00 INCH PETTIS MO LAW ENFORCEMENT
DEPUTY REPORTED NEAR THE INTERSECTION OF 32ND STREET AND
PRAIRIE ROAD
0830 PM FLASH FLOOD LEE'S SUMMIT 38.91N 94.38W
07/01/2015 JACKSON MO PUBLIC
PICTURE VIA TWITTER OF FLOODING OVERTAKING A ROAD OFF OF
HWY 50, FORCING A CAR TO STALL OUT IN THE WATER
0838 PM TSTM WND DMG 4 SW SEDALIA 38.66N 93.27W
07/01/2015 PETTIS MO LAW ENFORCEMENT
DEPUTY REPORTS SEVERAL UTILITY POLES DOWN ON HWY B
BETWEEN SACAJAWEA AND RAGAR RDS. TIME ESTIMATE BY RADAR.
0842 PM HAIL 2 W GREENWOOD 38.85N 94.38W
07/01/2015 M0.88 INCH JACKSON MO TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL REPORTED NEAR HIGHWAYS 291 AND
150
0844 PM HAIL 3 WSW GREENWOOD 38.84N 94.40W
07/01/2015 E0.75 INCH JACKSON MO AMATEUR RADIO
REPORT OF PENNY SIZE HAIL NEAR CASS JACKSON COUNTY RD.
AND SW RAINTREE DR.
0845 PM FLASH FLOOD 3 S LEE'S SUMMIT 38.87N 94.38W
07/01/2015 JACKSON MO PUBLIC
ROADS FLOODED WITH CARS HALF SUBMERGED NEAR RAINTREE.
PICTURE VIA SOCIAL MEDIA.
0858 PM FLASH FLOOD 4 NNW GREENWOOD 38.90N 94.37W
07/01/2015 JACKSON MO TRAINED SPOTTER
FLOODING UP TO 3 FEET DEEP AT THE INTERSECTION OF 291
HIGHWAY AND HIGHWAY 50.
0908 PM FLASH FLOOD 2 WNW GREENWOOD 38.87N 94.38W
07/01/2015 JACKSON MO AMATEUR RADIO
REPORTED ROAD CLOSURE DUE TO HIGH WATER AT HWY 291 AND
HOOK RD. IN LEES SUMMIT
0910 PM TSTM WND DMG GREEN RIDGE 38.62N 93.41W
07/01/2015 PETTIS MO PUBLIC
6 INCH TREE LIMBS DOWN IN YARD AND NEIGHBORS.
0912 PM FLASH FLOOD 2 S SMITHTON 38.65N 93.09W
07/01/2015 PETTIS MO TRAINED SPOTTER
SPOTTER REPORTS 5-6 INCHES WATER OVER THE ROADWAY.
0912 PM FUNNEL CLOUD 2 SW PLEASANT HILL 38.77N 94.30W
07/01/2015 CASS MO LAW ENFORCEMENT
HIGHWAY PATROL REPORTS SPOTTER SAW 2 FUNNEL CLOUDS ON
BETWEEN HWY 291 AND HWY 7. THEY WERE ON HWY P AT THE
TIME.
0915 PM FLASH FLOOD 5 NE BELTON 38.86N 94.46W
07/01/2015 JACKSON MO AMATEUR RADIO
REPORT OF 3 TO 4 INCHES OF RUNNING WATER OVER HWY 150 AT
PETERSON RD.
0917 PM HEAVY RAIN GREENWOOD 38.85N 94.34W
07/01/2015 M3.95 INCH JACKSON MO TRAINED SPOTTER
REPORTED RAINFALL SINCE 7AM THIS MORNING
0918 PM TSTM WND GST 2 S SEDALIA 38.67N 93.23W
07/01/2015 E0.00 MPH PETTIS MO TRAINED SPOTTER
ESTIMATED 55-60 MPH WINDS WITH HEAVY RAIN.
0926 PM TSTM WND GST 5 W HARRISONVILLE 38.65N 94.44W
07/01/2015 E60.00 MPH CASS MO PUBLIC
0929 PM FLASH FLOOD 2 WSW GREENWOOD 38.84N 94.38W
07/01/2015 JACKSON MO PUBLIC
TWITTER REPORT OF WATER RUSHING OVER HWY 291 IN SEVERAL
SPOTS NEAR LAKE WINNEBAGO, UP TO 6 INCHES DEEP.
0953 PM TSTM WND DMG ARCHIE 38.48N 94.35W
07/01/2015 CASS MO TRAINED SPOTTER
3-4 6 INCH BRANCHES DOWN IN YARD FROM TRAINED SPOTTER.
1005 PM FLOOD STRASBURG 38.76N 94.17W
07/01/2015 CASS MO NWS EMPLOYEE
5-6 INCHES RAIN ACROSS HWY 58, DITCHES OVER FLOWING,
LARGE AMOUNTS OF WATER STANDING IN FIELDS.
1005 PM FLOOD S PLEASANT HILL 38.79N 94.27W
07/01/2015 CASS MO NWS EMPLOYEE
5-6 INCHES OF RAIN OVER HWY 58 IN NUMEROUS AREAS. HWY 58
BY LUMBER YARD IS IMPASSIBLE AT THIS TIME.
1006 PM FLOOD SEDALIA 38.70N 93.23W
07/01/2015 PETTIS MO BROADCAST MEDIA
WATER REPORTEDLY COMING INTO A RADIO STUDIO, FORCING A
NEED FOR THEM TO SHUT OFF THEIR POWER FOR SAFETY
1013 PM FLOOD SEDALIA 38.70N 93.23W
07/01/2015 PETTIS MO EMERGENCY MNGR
EM REPORTS AT LEAST 17 ROADS WITH WATER OVER THEM AND
OVER 50 VEHICLES STRANDED THROUGHOUT TOWN
1015 PM HEAVY RAIN ARCHIE 38.48N 94.35W
07/01/2015 E2.00 INCH CASS MO TRAINED SPOTTER
REPORT OF ABOUT 2 INCHES OF RAIN HAS FALLEN WITHIN 40
MINUTES
1015 PM TSTM WND DMG ADRIAN 38.40N 94.35W
07/01/2015 BATES MO TRAINED SPOTTER
TWO LARGE TREES DOWN.
1110 PM TSTM WND GST 1 N LA CYGNE 38.36N 94.76W
07/01/2015 E60.00 MPH LINN KS TRAINED SPOTTER
1140 PM TSTM WND DMG LA CYGNE 38.35N 94.76W
07/01/2015 LINN KS LAW ENFORCEMENT
4 POWER POLES DOWN ON 152 HWY. NUMEROUS TRAFFIC SIGNS AND
STOPS BLOWN DOWN.
1150 PM FLASH FLOOD ADRIAN 38.40N 94.35W
07/01/2015 BATES MO TRAINED SPOTTER
ROADS IMPASSABLE.
&&
JLEIGHTOThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:28 PM CDT | Flash Flood Warning | EAX | Linn, Miami | 6 hr |
| Jul 1, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 47 min |
| Jul 1, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 48 min |
| Jul 1, 11:58 PM CDT | Flash Flood Warning | EAX | Linn | 6 hr |
| Jul 2, 12:19 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 41 min |
Nearby
Areal Flood Warnings in Kansas, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.